# SDR SWAA2020021041112

- Difficulty date: January 5, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A818150
- Condition: Cracked
- Location: Bs 294-303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB CRACKED BETWEEN BS. 294.5 TO BS. 303.9, STR. 15L. / REPAIRED INTERCOSTAL WEB IAW EA.
